# SDR NWAA074233235

- Difficulty date: December 5, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 44,131 hours, 19,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS FUSELAGE SKIN WAS DENTED AND GOUGED BETWEEN STRINGER 34 TO 38 FRAMES 19 TO 24.  REPAIRED PER EA 32-211270.
